# SDR UALA2009021900563

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 69,380 hours, 11,330 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Unknown
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 2 EXCITER BOX.  OPS CHECKS OK.  REPLACED NR 2 EXCITER BOX P/N  50T847 -  SHIELD; P/N AA134S1 - IGNITER PLUG; P/N 48174 - CABLE; P/N 44958 - CABLE & P/N 10-621630-1 - EXCITER.
